# SDR 2008FA0000745

- Difficulty date: September 22, 2008
- Submitted: November 6, 2008
- Operation: General aviation
- Aircraft: N102FL
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL263
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: AN8156D
- Condition: Disconnected
- Location: Rt Aux Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON ENGINE RUN-UP, OBSERVED FUEL DUMPING BUT RT HEATED FUEL VENT PROBE. UPON INVESTIGATION FOUND FUEL LINE DISCONNECTED INSIDE RT AUX TANK. FUEL LINE, PN 101-920000-9 FROM MOTIVE FLOW VALVE TO JET PUMP DISCONNECTED FROM UNION PN AN815-6D. FUEL LINE PN 101-920000-19, FOUND LOOSE ON UNION PN AN815-6D.  FUEL LINES FROM JET PUMP TO NACELLE TANK PN 101-920000-57 AND 101-920000-43 FOUND LOOSE ON UNION PN AN815-8D. RECONNECTED AND TIGHTENED ALL LINES AND FITTINGS INSIDE RT FUEL AUX TANK. INSPECTION OF LT FUEL AUX TANK FOUND ALL LINES AND FITTINGS OK. (K)
